advertisement
Question
Posted by: Suzy | 2008/08/28

Clomid &  Ovulation

Hi, I just wanted to know. I am currently ovulating on clomid 150mg. Been using it for about 5 months now. I want to give it a break, will that affect my ovulation if I stop the clomid or should I continue to take for another month??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Suzi

Clomid in doses exceeding 100mg have a negative effect on implantation and therefore on fertility despite the fact that it will increase ovulation. In our practise, we do not use high doses of Clomid but instead, supplement with injectables if ovulation is not being achieved. Clomid in excess has a negative effect on the receptors of the endometrium (lining of the womb), which may cause implantation failure or increase the risk of miscarriages.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement